# SDR AALA20110616LHR01

- Difficulty date: June 16, 2011
- Submitted: June 17, 2011
- Operation: Air carrier
- Aircraft: N179AA
- Make and model: Boeing 757223
- Aircraft serial: 32397
- Aircraft time: 29,797 hours, 9,482 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Contaminated
- Location: Galley
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ELECTRICAL SMELL DETECTED WHEN OPERATING AFT GALLEY COFFEEMAKERS.  ODOR DISAPPEARED WHEN COFFEEMAKERS TURNED OFF.  REMOVED AFT GALLEY COFFEEMAKERS AND INSPECTED WIRING NO FAULTS FOUND.  REPLACED NUMBER 1 COFFEEMAKER DUE TO PLASTIC MELTED THAT HAD MELTED ON HOT PLATE.
